American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Andreas Weiermann and Wim Van Hoof. Sharp phase transition thresholds for the Paris Harrington Ramsey numbers for a fixed dimension. Proc. Amer. Math. Soc. 140 (2012) 2913-2927.
Abstract, references, and article information   
View Article: PDF

[2] Harvey M. Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 2. Trans. Amer. Math. Soc. 357 (2005) 1013-1023. MR 2110430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andreas Weiermann. A classification of rapidly growing Ramsey functions. Proc. Amer. Math. Soc. 132 (2004) 553-561. MR 2022381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[5] Karim Zahidi. On Diophantine sets over polynomial rings . Proc. Amer. Math. Soc. 128 (2000) 877-884. MR 1641141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard A. Shore. Defining jump classes in the degrees below ${\bf 0}'$ . Proc. Amer. Math. Soc. 104 (1988) 287-292. MR 958085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Saharon Shelah. Primitive recursive bounds for van der Waerden numbers . J. Amer. Math. Soc. 1 (1988) 683-697. MR 929498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. G. Downey and C. G. Jockusch. T-degrees, jump classes, and strong reducibilities . Trans. Amer. Math. Soc. 301 (1987) 103-136. MR 879565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernd I. Dahn. Fine structure of the integral exponential functions below $2\sp {2\sp x}$ . Trans. Amer. Math. Soc. 297 (1986) 707-716. MR 854094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lou van den Dries and Hilbert Levitz. On Skolem's exponential functions below $2\sp{2\sp{X}}$ . Trans. Amer. Math. Soc. 286 (1984) 339-349. MR 756043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. A. Cichon. A short proof of two recently discovered independence results using recursion theoretic methods . Proc. Amer. Math. Soc. 87 (1983) 704-706. MR 687646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephen C. Kleene. The theory of recursive functions, approaching its centennial. Bull. Amer. Math. Soc. 5 (1981) 43-61. MR 614313.
Abstract, references, and article information   
View Article: PDF

[13] J. B. Remmel. On the effectiveness of the Schr\"oder-Bernstein theorem . Proc. Amer. Math. Soc. 83 (1981) 379-386. MR 624936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1